Changes in therapeutic index and cardiac effects by aminogalactose substitution on digitoxigenin

L. S. Cook, Robert William Caldwell, C. B. Nash

Research output: Contribution to journalArticle

Original languageEnglish (US)
JournalPharmacologist
Volume19
Issue number2
StatePublished - Jan 1 1977
Externally publishedYes

Fingerprint

Digitoxigenin
Therapeutics

ASJC Scopus subject areas

  • Pharmacology, Toxicology and Pharmaceutics(all)

Cite this

Changes in therapeutic index and cardiac effects by aminogalactose substitution on digitoxigenin. / Cook, L. S.; Caldwell, Robert William; Nash, C. B.

In: Pharmacologist, Vol. 19, No. 2, 01.01.1977.

Research output: Contribution to journalArticle

@article{e4c5fbd65c384807b2e1abe6871a7141,
title = "Changes in therapeutic index and cardiac effects by aminogalactose substitution on digitoxigenin",
author = "Cook, {L. S.} and Caldwell, {Robert William} and Nash, {C. B.}",
year = "1977",
month = "1",
day = "1",
language = "English (US)",
volume = "19",
journal = "Pharmacologist",
issn = "0031-7004",
number = "2",

}

TY - JOUR

T1 - Changes in therapeutic index and cardiac effects by aminogalactose substitution on digitoxigenin

AU - Cook, L. S.

AU - Caldwell, Robert William

AU - Nash, C. B.

PY - 1977/1/1

Y1 - 1977/1/1

UR - http://www.scopus.com/inward/record.url?scp=0017377866&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0017377866&partnerID=8YFLogxK

M3 - Article

VL - 19

JO - Pharmacologist

JF - Pharmacologist

SN - 0031-7004

IS - 2

ER -